Asymptotic behavior of solutions of boundary value problems for
Doklady Akademii Nauk, Tome 315 (1990) no. 1, pp. 34-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_1_a6,
author = {A. P. Soldatov},
title = {Asymptotic behavior of solutions of boundary value problems for},
journal = {Doklady Akademii Nauk},
pages = {34--36},
year = {1990},
volume = {315},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_1_a6/}
}
A. P. Soldatov. Asymptotic behavior of solutions of boundary value problems for. Doklady Akademii Nauk, Tome 315 (1990) no. 1, pp. 34-36. http://geodesic.mathdoc.fr/item/DAN_1990_315_1_a6/